Title of article
Hydrodynamic 5-fold diffusion-driven instabilities Original Research Article
Author/Authors
R.A. Barrio، نويسنده , , J.L. Aragon، نويسنده , , C. Varea، نويسنده , , M. Torres، نويسنده , , F. Montero De Espinosa، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1997
Pages
6
From page
3339
To page
3344
Keywords
surface waves , Turing equations , Faraday instabilities , Pattern formation , Morphogenesis
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
1997
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
856241
Link To Document